- This topic has 3 replies, 1 voice, and was last updated by .
November 24, 2006 at 8:40 am #13373Anonymous
I am worried and I need an answer. My last period was October 22nd 2006. On about October the 30 I started drinking some birth control pills…I asked for the strongest ones: Esdegen. On about Nov. 10 and Nov.15 I have sexual relation with my partner, without any other birth control. Except for the pills. But these specific days I drank 2 pills instead of one, because I was afraid to became pregnant. I never have other sexual relation after….on November 20, I stop drinking the pills waiting for my period that NEVER IS LATE….BUT SOMETIMES OR MOST OF THE TIMES IS A FEW DAYS EARLY….TODAY IS NOVEMBER THE 23RD. NOTHING HAPPENED. I AM ONE DAY LATE? MY BOYFRIEND AND I BROKE UP. I CAN’T SLEEP BY MANY DAYS THINKING IN THIS PROBLEM. ON THE 19 OF THIS MONTH I HAD A NEGATIVE PREGNECY TEST. I AM 41, I DON’T HAVE ANY SYMPTOMS.
DO YOU THINK I AM PREGNANT?
IS NORMAL TO HAVE A LATE PERIOD…WHEN I HAD A NORMAL PERIOD ALL THE TIMES OR HAD THE PERIOD EVEN BEFORE THE DATE.
I DON’T KNOW IF SHOULD STOP THE PILLS OR NOT.
PLEASE ANSWER ME SOON.
THANK YOU VERY MUCH FOR YOUR ASSISTANCE.
MARGARET.November 24, 2006 at 11:35 pm #13388chutney
All those pills could have messed up when your period comes so it may just be that. And if you had those pills isn’t it like a 98% rate that it works? I’m not too sure but I know it’s high. So I’d just wait for a while longer and see what happens, if your period doesn’t come soon I’d go to the Dr. if I were you…November 25, 2006 at 12:45 am #13390Anonymous
hi please give me an answer as soon as possible..i am neary 6 weeks pregnant
first day of my last period was 16 october 06 but today i tried to wash my self and i noticed slightly bloody brownish discharge inside my vigina. it didnt actually came out but is inside the vigina. ia i misscarrying it because it hpaapend to me 3 month ago when i misscarried at 6 weeks. and is it safe to check inside the viguna for spotting of does it not matter unless its not comming outside?
please give me answer as soon as possible cause i am very worried and dont want it to loose it this time…..November 27, 2006 at 5:36 pm #13448Anonymous
First of all–Take pills as the instructions show you.
One a day-at the same time each day. You do not need to take more than one, and you should never stop the cycle.
I used to be on Oral birth control, and when you begin taking it and are in your first month, you will most definately have an irregular period because your body is not used to the hormone. Birth Control will not regulate your period until about the third month. It will definately not regulate it though if you keep taking the pills in such a weird fashion.
Do not worry too much, but do take the pills as instructed. If you stop taking the pills during the middle of your month, you must start over with a new cycle–which means again you have to wait for your period, start taking them then, and then wait two weeks before having intercourse and relying on the B.C.
Take them normally!
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.